# SDR DALA2023060604586

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 75,527 hours, 9,732 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 MACHINE SEAT TRACK -YB BTW FR71/FR73 AT AFT GALLEY AREA P/N 14N00018-1 41 TO BE INSTALL ON ORNC 25/260. CORRECTIVE ACTION: MACHINED SEAT TRACK (1 E/A) PN 14N00018-141 -YB BTW FR71 TO FR73 AT AFT AREA GALLEY AS PER ER/A 608885-14. (2797737)
